Skip to main content Accessibility help
×
×
Home

Glimm-Effros for coanalytic equivalence relations

  • Greg Hjorth (a1)

Abstract

Assuming every real has a sharp, we prove that for any equivalence relation either Borel reduces E0 or in a manner allows the assignment of bounded subsets of ω1 as complete invariants.

Copyright

References

Hide All
[1]Barwise, J., Admissible sets and structures, Springer-Verlag. 1975.
[2]Ditzen, A., Ph.D. thesis, Caltech, 1992.
[3]Foreman, M. and Magidor, M., Large cardinals and definable counterexamples to the continuum hypothesis. Annals of Pure and Applied Logic, vol. 76 (1995). pp. 4797.
[4]Harrington, L., Kechris, A.S., and Louveau, A., A Glimm-Effros dichotomy for Borel equivalence relations, Journal of the American Mathematical Society, vol. 3 (1990), pp. 903928.
[5]Harrington, L. and Shelah, S., Counting equivalence classes for co-K-Souslin equivalence relations. Logic Colloquium '80 (Prague, 1980), Stud. Logic Foundations Math., vol. 108, North-Holland, 1982. pp. 147152.
[6]Hjorth, G. and Kechris, A.S., Analytic equivalence relations and Vim-type classifications, this Journal, vol. 60 (1995), pp. 12731300.
[7]Hjorth, G. and Kechris, A.S., New dichotomies for Borel equivalence relations. The Bulletin of Symbolic Logic, vol. 3 (1997), pp. 329346.
[8]Jackson, S., A computation of . Memoirs of the American Mathematical Society, vol. 140 (1999).
[9]Jech, T., Set theory, Pure and Applied Mathematics, Academic Press [Harcourt Brace Jovanovich. Publishers], 1978.
[10]Kanovei, V., Linearization of definable order relations. Annals of Pure and Applied Logic, vol. 102 (2000), pp. 69100.
[11]Keisler, H.J., Model theory for infinitary logic. Logic with countable conjunctions and finite quantifiers, Studies in Logic and the Foundations of Mathematics, vol. 62, North-Holland Publishing Co., 1971.
[12]Moschovakis, Y.N., Descriptive set theory. Studies in Logic and the Foundations of Mathematics, vol. 100, North-Holland Publishing Co., 1980.
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

The Journal of Symbolic Logic
  • ISSN: 0022-4812
  • EISSN: 1943-5886
  • URL: /core/journals/journal-of-symbolic-logic
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed